# SDR UIEA2016042600261

- Difficulty date: April 26, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,220 hours, 22,952 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENG FIRE LOOP 1 STATUS MSG.  NO ACTIVE MSGS FOUND FIRE TEST CARRIED OUT IAW AMM 26-11-00.  ALL TEST SATISFY.
